Errata-Corrige : “Completely monotone families of solutions of -th order linear differential equations and infinitely divisible distributions”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 4, p. 725
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1976_4_3_4_725_0,
author = {Hartman, Philip},
title = {Errata-Corrige : {{\textquotedblleft}Completely} monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions{\textquotedblright}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {725--725},
year = {1976},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 3},
number = {4},
mrnumber = {414993},
zbl = {0386.34016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_4_725_0/}
}
TY - JOUR AU - Hartman, Philip TI - Errata-Corrige : “Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions” JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1976 SP - 725 EP - 725 VL - 3 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_4_725_0/ LA - en ID - ASNSP_1976_4_3_4_725_0 ER -
%0 Journal Article %A Hartman, Philip %T Errata-Corrige : “Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions” %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1976 %P 725-725 %V 3 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_4_725_0/ %G en %F ASNSP_1976_4_3_4_725_0
Hartman, Philip. Errata-Corrige : “Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 4, p. 725. http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_4_725_0/